# SDR HEEA966669

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6420 · Tail Rotor Head
- Part: Race
- Part number: 212011707103
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE  IS CORRODED.
